On a model for hazard rates

Paranjape, Sharayu ; Rajarshi, M. B. ; Gore, A. P. (1985) On a model for hazard rates Biometrical Journal, 27 (8). pp. 913-917. ISSN 0323-3847

Full text not available from this repository.

Official URL: http://onlinelibrary.wiley.com/doi/10.1002/bimj.47...

Related URL: http://dx.doi.org/10.1002/bimj.4710270814


This note proposes a new model for summarising data on survival distribution. A simple graphical method (or equivalently a linear-regression-based method) for estimation of parameters is given. The model is shown to describe adequately data on Survivorship of Starling Birds reported by LACK (1943) and data on power generators reported by DHILLON (1981). A comment is added to illustrate how one can obtain a goodness of fit statistic which has a chi-squared distributions.

Item Type:Article
Source:Copyright of this article belongs to John Wiley and Sons.
ID Code:69968
Deposited On:14 Nov 2011 09:02
Last Modified:14 Nov 2011 09:02

Repository Staff Only: item control page